On the space curves with the same dual variety

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalJournal fur die Reine und Angewandte Mathematik
Volume1993
Issue number437
DOIs
Publication statusPublished - 1993
Externally publishedYes

Fingerprint

Space Curve

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the space curves with the same dual variety. / Kaji, Hajime.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1993, No. 437, 1993, p. 1-12.

Research output: Contribution to journalArticle

@article{5c530a269b584afb943241d20eafff3a,
title = "On the space curves with the same dual variety",
author = "Hajime Kaji",
year = "1993",
doi = "10.1515/crll.1993.437.1",
language = "English",
volume = "1993",
pages = "1--12",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "437",

}

TY - JOUR

T1 - On the space curves with the same dual variety

AU - Kaji, Hajime

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=84924810912&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84924810912&partnerID=8YFLogxK

U2 - 10.1515/crll.1993.437.1

DO - 10.1515/crll.1993.437.1

M3 - Article

AN - SCOPUS:84924810912

VL - 1993

SP - 1

EP - 12

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 437

ER -